Parameter inference for time series with regular and seasonal unit roots

Research output: Contribution to journalArticle

Abstract

It is common to have both regular and seasonal roots present in many time series data. It may occur that one or both of the roots are just close but not equal to unity. Parameter inference for this situation is considered both when the time series has a finite or an infinite variance. Asymptotic char-acterizations of the test statistics were obtained via functionals of Ornstein-Uhlenbeck processes and Lévy processes. Tabulations for the large sample distributions are obtained. The results will be useful in applications deciding whether both regular and seasonal differencing are needed in fitting a time series model. Copyright © 1994 Taylor & Francis Group, LLC. All rights reserved.
Original languageEnglish
Pages (from-to)721-733
JournalCommunications in Statistics - Theory and Methods
Volume23
Issue number3
DOIs
Publication statusPublished - 1994

Fingerprint

Unit Root
Time series
Roots
Infinite Variance
Ornstein-Uhlenbeck Process
Time Series Models
Time Series Data
Test Statistic

Citation

Li, W. K. (1994). Parameter inference for time series with regular and seasonal unit roots. Communications in Statistics - Theory and Methods, 23(3), 721-733. doi: 10.1080/03610929408831282